# SDR SWAA2022090749882

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737
- Aircraft serial: 36738
- Aircraft time: 21,979 hours, 10,369 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST ROW 15B SECURED IN UP POSITION; EMERGENCY EXIT ROW. NON RECLINING SEAT. ARMREST ROW 15B SECURED IN UP POSITION EMERGENCY EXIT ROW. NON RECLINING SEAT. / [01] INCORRECT MEL APPLIED REF LP 19545523FOR NEW MEL. MEL 25-6-04 REMOVED
